Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 3:57 PM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 3:57 PM CDT (20:57 UTC)
- Expired
- Apr 25, 2015, 4:50 PM CDT
- In force
- 53 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 99 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:36 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
327
WUUS54 KMOB 252057
SVRMOB
FLC091-113-252200-
/O.NEW.KMOB.SV.W.0034.150425T2057Z-150425T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...
CENTRAL OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 500 PM CDT
* AT 356 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED OVER BAGDAD...
AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... MILTON... BAGDAD...
BAKER... ROEVILLE... CLEAR SPRINGS...
HAROLD... NUBBIN RIDGE... EAST MILTON...
CANNON TOWN... MILLIGAN... FLORIDALE...
LAT...LON 3049 8700 3052 8700 3052 8699 3055 8700
3058 8698 3058 8699 3060 8702 3059 8703
3057 8700 3055 8702 3054 8704 3049 8706
3062 8713 3096 8662 3065 8640
TIME...MOT...LOC 2056Z 242DEG 48KT 3057 8700
$$2 follow-up statements
556
WWUS54 KMOB 252126
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
426 PM CDT SAT APR 25 2015
FLC091-113-252200-
/O.CON.KMOB.SV.W.0034.000000T0000Z-150425T2200Z/
SANTA ROSA FL-OKALOOSA FL-
426 PM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EAST CENTRAL SANTA ROSA AND CENTRAL OKALOOSA COUNTIES...
AT 425 PM CDT...A CLUSTER OF SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS
LOCATED OVER EASTERN SANTA ROSA AND CENTRAL OKALOOSA COUNTIES.
STRONGEST STORM WAS NEAR CRESTVIEW. MOVING EAST AT 45 MPH.
LAT...LON 3049 8700 3052 8700 3052 8699 3055 8700
3058 8698 3058 8699 3060 8702 3059 8703
3057 8700 3055 8702 3054 8704 3049 8706
3062 8713 3096 8662 3065 8640
TIME...MOT...LOC 2125Z 257DEG 63KT 3075 8655
$$602
WWUS54 KMOB 252150
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
450 PM CDT SAT APR 25 2015
FLC091-113-252159-
/O.CAN.KMOB.SV.W.0034.000000T0000Z-150425T2200Z/
SANTA ROSA FL-OKALOOSA FL-
450 PM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SANTA ROSA AND
CENTRAL OKALOOSA COUNTIES HAS BEEN CANCELLED...
AT 449 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR EAST CENTRAL
SANTA ROSA AND CENTRAL OKALOOSA COUNTIES HAS MOVED OUT OF THE
WARNING POLYGON...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3049 8700 3052 8700 3052 8699 3055 8700
3058 8698 3058 8699 3060 8702 3059 8703
3057 8700 3055 8702 3054 8704 3049 8706
3062 8713 3096 8662 3065 8640
TIME...MOT...LOC 2148Z 242DEG 48KT 3090 8622
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 1:07 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 25, 1:07 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 107 PM CDT SAT APR 25 2015 .AVIATION...A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH MID AND LATE AFTERNOON. MVFR/IFR CONDITIONS ARE POSSIBLE IN AND NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE STRONG STORMS COULD ALSO PRODUCE LARGE HAIL AND STRONG WINDS. CONDITIONS WILL IMPROVE THIS EVENING WITH PATCHY IFR/MVFR FOG DEVELOPING LATE TONIGHT. /13 .PREV DISCUSSION... /ISSUED 1115 AM CDT SAT APR 25 2015/ UPDATE...THE FORECAST HAS BEEN UPDATED TO REFLECT NEWLY ISSUED SEVERE THUNDERSTORM WATCH 111 IN EFFECT FOR SOUTHEAST MISSISSIPPI THROUGH 6 PM THIS EVENING. CURRENT SATELLITE IMAGERY INDICATED AN INCREASING AREA OF THUNDERSTORMS OVER CENTRAL LOUISIANA MOVING EASTWARD. DOWNSTREAM...BREAKS IN THE CLOUDS THIS MORNING HAVE ALLOWED INSTABILITY LEVELS TO INCREASE WITH MLCAPE VALUES OF 1000-1500 J/KG ACROSS THE AREA. IN ADDITION...DEEP LAYER SHEAR VALUES AROUND 50 KTS AND STEEP MID LEVEL LAPSE RATES WILL FAVOR LARGE HAIL IN THE STRONGER STORMS THIS AFTERNOON ALONG WITH DAMAGING STRAIGHT LINE WINDS. THE TORNADO THREAT IS MINIMAL DUE TO WEAK SR HELICITY AS SFC WINDS REMAIN SOUTHWEST. UPDATES HAVE ALREADY BEEN SENT. /13 PREV DISCUSSION... /ISSUED 630 AM CDT SAT APR 25 2015/ SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT... WITH RAIN ONGOING...HAVE TO BE BRIEF. A PASSING UPPER SYSTEM WILL BRING RAIN TODAY. WITH UPPER SUPPORT AND PRETTY GOOD WIND SHEAR...SOME MAY BECOME SEVERE...ESPECIALLY OVER AREAS ALONG AND NORTH OF HIGHWAY 84 THIS MORN. AS THE DAY PROGRESSES...AND THIS ROUND OF RAIN ENDS...HEATING IS EXPECTED TO OCCUR...UPPING THE INSTABILITY AVAILABLE AND CREATING A SECOND CHANCE OF RAIN TODAY. WITH BACKING OF THE LOW LEVELS WINDS TO SOUTHWEST...WIND SHEAR WILL DECREASE...BUT THE RISK OF STRONG TO SEVERE REMAINS FOR THIS AFTERNOON INTO THE EVENING HOURS. FOR SUNDAY THROUGH SUNDAY NIGHT...A LOBE OF ENERGY SWINGS SOUTH AROUND THE WEST SIDE OF AN UPPER SYSTEM MEANDERING AROUND OFF THE NEW ENGLAND COAST...DRIVING A SURFACE FRONT TOWARDS THE FA SUNDAY...AND TO THE COAST BY MONDAY MORN. WITH UPPER RIDGING OVER THE MISS RIVER VALLEY AS AN UPPER LOW MOVES EAST OVER THE SOUTHERN ROCKIES...PUSHING AGAINST THE AFOREMENTIONED UPPER SYSTEM OFF THE NEW ENGLAND COAST. THE RESULT FOR SUNDAY IS TEMPS WELL ABOVE SEASONAL...WITH SOME AREAS SEEING THE FIRST 90S OF THE YEAR. SUNDAY NIGHT...A WEAK FRONT MOVES ACROSS THE FA TO NEAR THE COAST...MEETING A TRAILING FRONT LEFT BY TODAY'S SYSTEM. THIS WEAK FRONT DOES HELP TO COOL THE NORTHERN HALF OF THE FA....BUT OVERNIGHT TEMPS REMAIN ABOVE SEASONAL. MONDAY...THE SOUTHWESTERN SYSTEM MOVES OVER THE SOUTHERN PLAINS...AND WITH A SURFACE LOW TRYING TO ORGANIZE OFF THE TX COAST... SOUTHEASTERLY FLOW OVER THE GULF BEGINS TO STRENGHTEN THE SURFACE BOUNDARY ALONG THE NORTHERN GULF COAST. AFTER A SHORT DRY SPELL...AN INCREASE IN CLOUD COVER WILL HELP TO LIMIT HEATING AND KEEP DAYTIME HIGHS CLOSER TO SEASONAL...ESPECIALLY OVER WESTERN PORTIONS OF THE FA...ALONG WITH BRINGING THE NEXT CHANCE OF RAIN BACK TO THE AREA. LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH WEDNESDAY...THE UPPER SYSTEM OVER THE PLAINS MOVES EAST...OPENING AS MORE ENERGY DIVES SOUTH OVER THE NORTHEASTERN CONUS. A SURFACE LOW ORGANIZES MONDAY NIGHT OFF THE TX COAST AND MOVES EAST...SOUTH OF THE NORTHERN GULF COAST WITH THIS SET OF GUIDANCE. WITH THE SLOW EASTWARD MOVEMENT OF THE UPPER DYNAMICS...AN EXTENDED PERIOD OF RAIN IS EXPECTED. RUNNING FROM LATE MONDAY THROUGH WEDNESDAY...THIS WILL HELP TO LIMIT THE DIURNAL TEMP RANGE AND KEEP DAYTIME HIGHS WELL BELOW SEASONAL AND OVERNIGHT LOWS AROUND SEASONAL FOR THIS SECTIONS OF THE FORECAST. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE MEDIUM RANGE GUIDANCE DIVERGES. THE ECMWF TAKES THE FORMER SOUTHWESTERN CONUS ENERGY AND THE ENERGY DIVING SOUTH OVER THE EASTERN CONUS...MERGES THEM AND ORGANIZES ANOTHER UPPER LOW OVER THE CAROLINAS AND TAKES IT EAST OVER THE OPEN ATLANTIC. THE RESULT FOR THE FA IS STRONGER...COOLER NORTHERLY AIR MOVE OVER THE FA. THE GFS IS ADVERTISING A PIECE OF THE UPPER ENERGY BREAKING OFF AND FORMING AN UPPER LOW OVER THE SOUTHERN PLAINS...WEAKENING THE NORTHERLY PUSH. BOTH ARE ADVERTISING TEMPS DROPPING BELOW SEASONAL LEVELS. THE GFS ENSEMBLE MEAN IS ON THE HIGHER SIDE OF GROUP...SO WENT IN THE MIDDLE...WITH NUMBERS CLOSE TO THE OPERATIONAL GFS. 50S RETURN TO THE OVERNIGHT TEMPS AND DAYTIME HIGHS IN THE 70S EXPECTED. FRIDAY THROUGH SATURDAY...THE DIFFERENCES CONTINUE...WITH THE ECMWF ADVERTISING A COOL...POST SYSTEM SURFACE HIGH MOVING EAST OVER THE SOUTHEASTERN CONUS AND THE GFS ADVERTISING THE UPPER LOW THAT ORGANIZED OVER THE PLAINS MOVES OVER THE FA. FORTUNATELY...BOTH ARE ADVERTISING TEMPS AROUND OR A BIT BELOW SEASONAL...WITH RAIN NOT EXPECTED. MARINE...A MODERATE SOUTHEASTERLY FLOW WILL TURN SOUTHWESTERLY TODAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE COASTAL WATERS. A MODERATE SOUTHWESTERLY FLOW WILL THEN PERSIST THROUGH SATURDAY NIGHT BEFORE BECOMING LIGHT SUNDAY. WINDS TURN SOUTHEASTERLY MONDAY AS ANOTHER FRONTAL SYSTEM APPROACHES THE AREA. A MODERATE NORTHWESTERLY FLOW THEN DEVELOPS TUESDAY NIGHT IN THE WAKE OF A COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 70 89 67 83 63 / 10 10 05 20 40 PENSACOLA 72 87 70 83 66 / 20 10 05 20 30 DESTIN 74 82 70 81 64 / 20 20 10 20 30 EVERGREEN 68 89 62 83 57 / 10 10 05 10 30 WAYNESBORO 67 90 64 80 61 / 10 05 05 20 30 CAMDEN 68 89 61 80 59 / 10 05 05 10 20 CRESTVIEW 70 90 65 86 63 / 20 10 05 20 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 25, 10:45 AM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1045 AM CDT SAT APR 25 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1045 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME STRONG OR SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UPPER SYSTEM WILL MEANDER EAST ACROSS THE AREA LATE MONDAY THROUGH WEDNESDAY...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. A STORM OR TWO MAY BECOME STRONG TO SEVERE LATE MONDAY THROUGH TUESDAY AHEAD OF THE SYSTEM...BUT ORGANIZED SEVERE ACTIVITY IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS REQUESTED FOR THIS AFTERNOON. GMZ630>635-650-655-670-675-261200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1045 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE IN FROM THE WEST THIS AFTERNOON AND ACROSS THE MARINE AREA. SOME OF THE THUNDERSTORMS MAY BE STRONG OR SEVERE WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 25, 3:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
332 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 4 E FRISCO CITY 31.43N 87.34W
04/25/2015 MONROE AL NEWSPAPER
LARGE TREES DOWN NEAR THE TOWN OF EXCEL. TIME ESTIMATED
FROM RADAR.
&&
RROGERSSpecial weather statement, Apr 25, 3:37 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CDT SAT APR 25 2015
ALZ056-058>060-FLZ001-252130-
CRENSHAW AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-INLAND ESCAMBIA FL-
337 PM CDT SAT APR 25 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CONECUH...SOUTHERN
CRENSHAW...COVINGTON AND ESCAMBIA COUNTIES UNTIL 430 PM CDT...
AT 336 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR EVERGREEN TO NEAR FLOMATON...AND MOVING EAST
AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... OPP... BREWTON...
EVERGREEN... EAST BREWTON... FLORALA...
CENTURY... FLOMATON... BABBIE...
CASTLEBERRY... RIVER FALLS... LOCKHART...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3099 8619 3100 8716 3097 8720 3100 8740
3148 8720 3151 8620
TIME...MOT...LOC 2036Z 270DEG 121KT 3142 8691 3102 8723Local storm report, Apr 25, 3:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
341 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 4 S FAIRHOPE 30.47N 87.90W
04/25/2015 BALDWIN AL PUBLIC
MULTIPLE TREES DOWN ALONG WOOD ACRES RD.
&&
RROGERSLocal storm report, Apr 25, 3:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL BELLVIEW 31.84N 87.36W
04/25/2015 E0.25 INCH WILCOX AL NWS EMPLOYEE
PEA SIZED HAIL REPORTED BY OFF-DUTY NWS EMPLOYEE.
&&
RROGERSLocal storm report, Apr 25, 3:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
353 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL BELLVIEW 30.46N 87.32W
04/25/2015 E0.25 INCH ESCAMBIA FL NWS EMPLOYEE
PEA SIZED HAIL REPORTED BY OFF-DUTY NWS EMPLOYEE.
&&
RROGERSLocal storm report, Apr 25, 3:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST FOLEY 30.41N 87.68W
04/25/2015 E0 MPH BALDWIN AL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE ESTIMATES 60MPH WINDS. TIME
ESTIMATED FROM RADAR.
&&
RROGERSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 5:17 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 43 min |
| Apr 25, 5:41 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 34 min |
| Apr 25, 5:54 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 36 min |
| Apr 25, 6:13 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 47 min |
| Apr 25, 6:21 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 39 min |
| Apr 25, 6:33 AM CDT | Tornado Warning | MOB | Okaloosa | 12 min |
| Apr 25, 6:59 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 27 min |
| Apr 25, 7:05 AM CDT | Areal Flood Advisory | MOB | Okaloosa, Santa Rosa | 3 hr |
| Apr 25, 3:26 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 64 min |
| Apr 25, 3:48 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 57 min |
| Apr 25, 4:38 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 26 min |
| Apr 25, 4:43 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 24 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.